SuperiorMuscle.com - Bodybuilding Forums
Register FAQ Members Calendar Search Today's Posts Mark Forums Read
Go Back   SuperiorMuscle.com - Bodybuilding Forums > Superior Fitness Section > Anabolic Steroids
Reload this Page Prohormone stomach and back pain

Anabolic Steroids Discuss anything related to anabolic steroids.
Sponsored by:  RUI-Products.com


Reply
 
LinkBack Thread Tools
Old 04-18-06, 10:58 PM
Prohormone stomach and back pain
  #1
 
Superior Newbie
Join Date: Sep 2005
Likes: 0
I'm finishing up a pro hormone cycle and am noticing a little bit of a burn in my stomach and discomfort in the lower side of my back. I just started riding my gixxer again so that might explain the lower back pain and I was also thinking it might be from the heavy squats I've been doing or (and I hope this doesn't sound dumb)I think my lats and traps have gotten too big and I haven't been doing enough lower back exercises to support them, but that doesn't explain the slight stomach burn. I thought it was just certain foods, but then again i get it when I eat really blan foods also. I'm concerned that my liver or kidneys are acting up because i've read than any oral compound can be potentially toxic to them.

I honestly drunk one crown on the rocks and had one shiner the whole time on cycle. It is very rare that i don't drink a gallon of water any time time on or off cycle.

I read from a post that it was very important to take a milk thistle product so i've been taking liver rx by hi tech pharmaceuticals 3x daily. And I also suplement with gnc natural brand flaxseed oil and triple odorless coated garlic.

For anyone who hasn't read any of my posts My cycle was 4 weeks of max lmg and 4 weeks of prostanazol and promagnon 25. I'm in week 6 now. I don't really have any way to get any thing but QV which is why i decided to go the pro'hormone route. I did the qv and hated. On the prohormone I went fron 190-193ish to 208-210ish (different scales).It has been the best stuff i ever took easy.

I guess my question is has anyone noticed any pain/discomfort like this before? I'm going to go see a doctor since a lady friend of mine told me that stomach pain and lower back pain are many time connected. I don't know what to ask the doctor, but i think i'n just going to bring the bottles and show him what i was taking and my concerns. Are there any tests I should ask for or things you guys suggest i should say?

Also I was thinking that maybe my cycle was just too long, but i read on a prohormone FAQ post here that 8 weeks was not too long?Any suggestion or thiught on this subject would be greatly appreciated especially on what to ask or say to the doctor or any similar situations.
is Offline   Reply With Quote
Old 04-19-06, 12:04 AM
  #2
 
Superior Admiral
Join Date: Jul 2003
Likes: 0
The bike would have a lot to do with the back pain, my best guess. If your organs are acting up, there could be disasociated(sp) pain(what your lady friend was talking about). But it would feel a bit deeper than a muscle pain, if that makes sense. The stomach burning sounds like indigestion, which is very common with orals and PH's. I wouldn't tell your doc anything unless he finds something wrong. PH's are just as illegal now as AS and could jeprodize any insurance you have or could get in the future.
is Offline   Reply With Quote
Old 04-19-06, 08:44 PM
  #3
 
Superior Newbie
Join Date: Sep 2005
Likes: 0
Thanks.someone told me me 8 weeks of orals would do that and that i shouldv'e took at leat a three week break in between each ph. so i've stopped the cycle and going to start pct today. I'll take that advice and not say anything about what i've been on to the doctor and just tell him about the pain.
is Offline   Reply With Quote
Reply

Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




SEO by vBSEO 3.6.0
Powered by vBulletin®
Copyright © 2011 vBulletin Solutions, Inc. All rights reserved.
Superiormuscle.com Does not promote the use of anabolic steroids without a doctor's prescription. The information shared is for learning purposes only. The Administrators, and Moderators of this site are not liable for any injury caused by the misuse of any chemical used for bodybuilding purposes.